# SDR JJBA20181027016

- Difficulty date: October 27, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 33,312 hours, 21,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

BLEED 1 LEAK IN FLIGHT. PACK 2 OVERHEAT IN FLIGHT. PASSENGER OXYGEN MASKS DROPPED DURING DEPRESSURIZATION AND USE. R&R Y TUBE ASSY AND RAM AIR DUCT ASSY. PERFORMED OPS CHECK OF PACK 2, OPS CHECK SAT. R&R O2 GENERATORS, PERFORMED OPS CHECK OF PASSENGER OXYGEN DEPLOYMENT SYSTEM, OPS CHECK SAT.
